Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 20, 2009, 8:50 AM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2009, 8:50 AM CDT (13:50 UTC)
- Expired
- Aug 20, 2009, 1:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 9:45 AM CDT | FLASH FLOOD | Bokoshe, OK | OVER 3 1/2 INCHE OF RAIN IN SHORT TIME. CAFE AND STORE HAD WATER RISE INTO THEM. WATER WASHED DEBRIS OVER HIGHWAY JUST OUTSIDE TOWN. SEVERAL LOW WATER CROSSINGS BRIEFLY UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 201350
FFWTSA
ARC131-OKC079-201845-
/O.NEW.KTSA.FF.W.0035.090820T1350Z-090820T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU AUG 20 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 145 PM CDT
* AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF ARKOMA TO 4 MILES EAST OF FANSHAWE...MOVING EAST AT 35
MPH. ADDITIONAL STORMS WITH HEAVY RAINFALL WERE LOCATED FURTHER
WEST ACROSS EAST CENTRAL OKLAHOMA...AND WILL ALSO BE MOVING EAST
AT 35 MPH ACROSS THE WARNED AREA. RADAR INDICATES THAT 2 TO 4
INCHES OF RAIN HAS ALREADY FALLEN...WITH 1 TO 3 INCHES WITHIN THE
PAST HOUR. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 145 PM
CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FORT SMITH...POCOLA...WISTER...BONANZA...CAMERON...
POTEAU...BARLING...HOWE...HACKETT...JENNY LIND...LAVACA...
EXCELSIOR...GREENWOOD...BLOOMER...MIDLAND...HARTFORD...BURNVILLE...
HUNTINGTON...MANSFIELD...FORT CHAFFEE AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3514 9404 3514 9413 3507 9423 3496 9423
3488 9500 3495 9498 3496 9492 3512 9493
3521 9490 3522 9481 3535 9480 3535 9471
3528 9466 3534 9459 3531 9451 3545 9440
3535 9427 3538 9415 3544 9414 3544 9407
$$2 follow-up statements
000
WGUS74 KTSA 201655
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1155 AM CDT THU AUG 20 2009
ARC131-OKC079-201845-
/O.CON.KTSA.FF.W.0035.000000T0000Z-090820T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-LE FLORE OK-
1155 AM CDT THU AUG 20 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHERN LE FLORE AND SEBASTIAN COUNTIES...
AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUING TO TRACK
EASTWARD AT 30 MPH ACROSS NORTHERN LE FLORE AND SEBASTIAN COUNTIES.
WHILE THE HEAVIEST RAINS HAVE ENDED...AN ADDITIONAL ONE HALF INCH OF
RAIN IS POSSIBLE THROUGH 145 PM. ALSO...FLASH FLOODING IS LIKELY
ONGOING DESPITE THE DECREASE IN RAINFALL INTENSITY.
SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLASH FLOODING
INCLUDE FORT CHAFFEE...BLOOMER...JENNY LIND...BONANZA...
LAVACA...BARLING...FORT SMITH...ARKOMA...POCOLA AND SPIRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3514 9404 3514 9413 3507 9423 3496 9423
3488 9500 3495 9498 3496 9492 3512 9493
3521 9490 3522 9481 3535 9480 3535 9471
3528 9466 3534 9459 3531 9451 3545 9440
3535 9427 3538 9415 3544 9414 3544 9407
$$000
WGUS74 KTSA 201836
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CDT THU AUG 20 2009
ARC131-OKC079-201845-
/O.EXP.KTSA.FF.W.0035.000000T0000Z-090820T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-LE FLORE OK-
136 PM CDT THU AUG 20 2009
...THE FLASH FLOOD WARNING FOR NORTHERN LE FLORE AND SEBASTIAN
COUNTIES EXPIRES AT 145 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. SCATTERED SHOWERS
AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING
HOURS...HOWEVER THE RISK FOR ADDITIONAL FLASH FLOODING HAS ENDED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3514 9404 3514 9413 3507 9423 3496 9423
3488 9500 3495 9498 3496 9492 3512 9493
3521 9490 3522 9481 3535 9480 3535 9471
3528 9466 3534 9459 3531 9451 3545 9440
3535 9427 3538 9415 3544 9414 3544 9407
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 6:40 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 20, 6:40 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 640 AM CDT THU AUG 20 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. MULTIPLE STRONG TO SEVERE THUNDERSTORM CLUSTERS CONTINUE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS ACTIVITY WILL CONTINUE TO SLOWLY PUSH SOUTHEAST THIS MORNING INTO THE AFTERNOON HOURS WITH A CONTINUED SEVERE THREAT. MVFR TO VFR CONDITIONS WILL BE LIKELY IN THE STRONGER BOW SEGMENTS. && .PREV DISCUSSION... /ISSUED 428 AM CDT THU AUG 20 2009/ DISCUSSION... COLD FRONT CURRENTLY FROM SOUTHWEST OKLAHOMA TO SOUTHEAST KANSAS... PROGESSING SOUTHEAST. THUNDERSTORMS ARCING AHEAD OF THE FRONT OVER NORTHERN PORTIONS OF THE FORECAST AREA. SOME ISOLATED SEVERE STILL POSSIBLE FOR ANOTHER HOUR OR TWO. LITTLE IF ANY PRECIP NORTH I-44 AFTER DAYLIGHT TODAY. BY NOON FRONT SOUTH OF I-40 AND BY DARK SOUTH OF THE RED RIVER. MAX TEMPS SUPPRESSED BY PRECIP & CLOUDS..HOWEVER COULD SEE A LATE DAY TEMP RALLY FROM TULSA ON NORTHWEST. CHANCE MORE EVENING CONVECTION SOUTH PORTIONS OF THE AREA..BEFORE THIS LONG LONG STRETCH OF DAILY THUNDER ACTIVUTY ENDS. NORTH NORTHWEST UPPER FLOW STARTS FRIDAY AND LASTS THROUGH THE WEEKEND...AS SERIOUS RIDGE BUILDING UNDERWAY FROM MEXICO TO MANITOBA. UNSEASONABLY COOL AND DRY. GW && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....12 AVIATION...12
Hazardous weather outlook, Aug 20, 8:25 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 825 AM CDT THU AUG 20 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 825 AM CDT THU AUG 20 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... BANDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS A COLD FRONT WORKS THROUGH THE AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE WITH THIS ACTIVITY THIS MORNING WHICH COULD LEAD TO FLOODING OF LOW LYING AREAS. SOME OF THE STORMS THIS MORNING COULD BECOME STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS THE CONCERN. THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE AGAIN LATER THIS AFTERNOON AS THE COLD FRONT MOVES INTO THE MORE UNSTABLE AIRMASS ACROSS SOUTHEASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE CONCERN. THE THUNDERSTORM ACTIVITY IS EXPECTED TO SHIFT SOUTH OF THE AREA BY LATE EVENING WITH THE SEVERE THREAT ENDING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... DRY AN MILD WEATHER IS EXPECTED BEHIND THE COLD FRONT AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION THROUGH EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 20, 4:10 AM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT THU AUG 20 2009
OKZ067-068-070-200945-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
410 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 411 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF WAGONER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH...HULBERT...WAGONER...
TULLAHASSEE...PORTER...OKAY AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3595 9493 3573 9499 3586 9559 3604 9554
TIME...MOT...LOC 0911Z 283DEG 36KT 3593 9545Special weather statement, Aug 20, 4:47 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 AM CDT THU AUG 20 2009
OKZ066>070-072-201045-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER OK-
447 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHEASTERN WAGONER AND ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE...CHEROKEE AND NORTHERN SEQUOYAH
AT 448 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF TAHLEQUAH TO 5 MILES WEST OF
WAGONER TO 11 MILES SOUTHWEST OF STONEBLUFF...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MARIETTA...PUMPKIN CENTER...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...SHORT...TAHLEQUAH...COOKSON...HULBERT...
ELDON...LOST CITY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA...MUSKOGEE...BRAGGS...JAMESVILLE...
TAFT...FORT GIBSON AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3577 9600 3606 9544 3604 9455 3553 9447
TIME...MOT...LOC 0948Z 279DEG 28KT 3583 9498 3595 9545
3578 9587Local storm report, Aug 20, 7:05 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG 2 W VIAN 35.50N 95.00W
08/20/2009 SEQUOYAH OK LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
KATLocal storm report, Aug 20, 7:11 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM TSTM WND DMG STILWELL 35.81N 94.63W
08/20/2009 ADAIR OK LAW ENFORCEMENT
GUTTERING RIPPED OFF A HOME.
&&
KATLocal storm report, Aug 20, 8:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG VAN BUREN 35.44N 94.35W
08/20/2009 CRAWFORD AR LAW ENFORCEMENT
TREE BLOWN DOWN ONTO CAR
&&
KATLocal storm report, Aug 20, 8:18 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL BENTONVILLE 36.37N 94.21W
08/20/2009 E0.88 INCH BENTON AR PUBLIC
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 12:18 AM CDT | Special Weather Statement | TSA | Carroll | 57 min |
| Aug 20, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 57 min |
| Aug 20, 3:25 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 65 min |
| Aug 20, 3:31 AM CDT | Tornado Warning | TSA | Benton | 29 min |
| Aug 20, 4:00 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 9 min |
| Aug 20, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 66 min |
| Aug 20, 6:17 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 58 min |
| Aug 20, 6:43 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| Aug 20, 7:26 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 2 hr |
| Aug 19, 9:20 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| Aug 19, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Aug 19, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Aug 19, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| Aug 19, 11:48 PM CDT | Special Weather Statement | TSA | Pawnee | 42 min |
| Aug 19, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 48 min |
| Aug 20, 12:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 36 min |
| Aug 20, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 23 min |
| Aug 20, 12:50 AM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Aug 20, 12:54 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Aug 20, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 36 min |
| Aug 20, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 40 min |
| Aug 20, 1:07 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Aug 20, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Aug 20, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 35 min |
| Aug 20, 1:52 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 23 min |
| Aug 20, 1:58 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 62 min |
| Aug 20, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 46 min |
| Aug 20, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Aug 20, 2:24 AM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Aug 20, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 34 min |
| Aug 20, 2:56 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Aug 20, 4:10 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 35 min |
| Aug 20, 4:47 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Wagoner | 58 min |
| Aug 20, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 63 min |
| Aug 20, 8:02 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Aug 20, 8:48 AM CDT | River Flood Warning | TSA | Ottawa | 50 hr |
| Aug 20, 8:48 AM CDT | River Flood Warning | TSA | Ottawa | 14 hr |
| Aug 20, 9:34 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| Aug 20, 9:47 AM CDT | Flash Flood Warning | TSA | Haskell | 4 hr |
| Aug 20, 9:59 AM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| Aug 20, 2:57 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Aug 20, 3:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 20, 3:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Aug 20, 4:03 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
Nearby
Flash Flood Warnings in Arkansas, 2009Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.